# SDR P2EA98150

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 854-881
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - EXTERNAL FUSELAGE SKIN WITH MATERIAL LOSS MORE THAN 10 PERCENT IN SEVERAL PLACES DUE TO CORROSION AT STRINGER 20L FROM BS 767 TO BS 887.  REMOVED CORROSION FROM FUSELAGE SKIN FROM BS 747 TO BS 832 AND BS 854 TO BS 881 AT STRINGER 20L IN REFERENCE TO SRM 51-10-6 PAGE 12, WITH IN LIMITS REFERENCE SRM 53-30-1 FIG 1, DETAIL 2 ORIGINAL .036, REMAINING .034.  REPAIRED FUSELAGE SKIN BETWEEN BS 832 AND BS 854 AT STRINGER 20L IN REFERENCE TO SRM 53-30-3 FIG 16.  (M)
